Note : Image shown for reference purposes only. Actual product appearance may vary. Please read product description for full and accurate details
J&J MOTRIN 031180
Brand | Medplus |
---|---|
MPN | JJC 031180 |
Packaging | 8/cs |
Note : Image shown for reference purposes only. Actual product appearance may vary. Please read product description for full and accurate details
Brand | Medplus |
---|---|
MPN | JJC 031180 |
Packaging | 8/cs |
DESCRIPTION
80-count bottle of Motrin Dual Action with Tylenol, dual action ibuprofen (NSAID) and acetaminophen, pain reliever with two medicines for minor aches and pains
The dual action Motrin with Tylenol pain relief tablets each contain 250 mg acetaminophen plus 125 mg ibuprofen (nonsteroidal anti-inflammatory drug) to temporarily relieve minor aches and pains
Use this 2-in-1 pain reliever medicine to temporarily relieve minor aches and pains due to headache, toothache, backache, menstrual pains, period cramps, muscle aches and minor pain caused by arthritis
Motrin Dual Action with Tylenol pain relief medicine is intended for adults and children 12 years of age and older with minor aches and pains. Take two pain relief tablets every 8 hours while symptoms persist
Motrin Dual Action with Tylenol contains acetaminophen. Severe liver damage may occur if you take with other drugs containing acetaminophen.